# SDR ASAA2019030528506

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 3,575 hours, 1,033 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Sensor
- Part number: 2492M60P03
- Part serial: KUL18316
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,730 hours, 1,036 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FUEL STRAINER SENSOR FAULT. GROUNDED - YES. ENGINE NR 1 FUEL STRAINER DIFFERENTIAL PRESSURE SENSOR REMOVED AND REPLACED PER AMM 73-34-10. OPERATION TEST PER AMM 73-34-10-700-050A COMPLETED. NO FAULTS. AIRCRAFT OK FOR SERVICE.
